MathSciNet Relay Station
MathSciNet bibliographic data
MR2027895 16E40 (16S35 16S80)
Căldăraru, Andrei; Giaquinto, Anthony; Witherspoon, Sarah Algebraic deformations arising from orbifolds with discrete torsion. J. Pure Appl. Algebra 187 (2004), no. 1-3, 51–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement